JOURNAL OF NUMERICAL MATHEMATICS, vol.27, pp.123-139, 2019 (Peer-Reviewed Journal)
Article / Article
JOURNAL OF NUMERICAL MATHEMATICS
Science Citation Index Expanded, Scopus
proper orthogonal decomposition, double-diffusive, reduced order models, PROPER ORTHOGONAL DECOMPOSITION, REDUCED-ORDER MODELS, NATURAL-CONVECTION
This paper extends proper orthogonal decomposition reduced order modeling to flows governed by double diffusive convection, which models flow driven by two potentials with different rates of diffusion. We propose a reduced model based on proper orthogonal decomposition, present a stability and convergence analyses for it, and give results for numerical tests on a benchmark problem which show it is an effective approach to model reduction in this setting.